MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESSS VASCULAR, INC HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cut into catheter body observed at 5.0cm marking with another slit observed between the 3cm and 4cm markings.No definitive root cause could be determined from the lot tracing and internal investigation.There were zero non-conformance's identified during manufacturing.
 
Event or Problem Description
Picc catheter leaked/ruptured approximately one week after placement.Catheter was removed and replaced with a new catheter.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key23622345
Report Number3015060232-2025-00026
Device Sequence Number13024519
Product Code LJS
UDI-Device Identifier00850030354303
UDI-Public00850030354303
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberPICC-142
Device Catalogue Number80H01104
Device Lot Number01242501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown